A converse to a theorem of Salem and Zygmund

Danielyan Artur A. and Totik Vilmos: A converse to a theorem of Salem and Zygmund.
BULLETIN DES SCIENCES MATHEMATIQUES, 140 (3). pp. 260-272. ISSN 0007-4497 (2016)

[thumbnail of salem2.pdf] Text
salem2.pdf - Accepted Version
Restricted access: Registered users only

Download (123kB)
[thumbnail of 3019055_pub_ver.pdf] Text
3019055_pub_ver.pdf - Published Version
Closed access: Repository staff only

Download (337kB)
Item Type: Journal Article
Journal or Publication Title: BULLETIN DES SCIENCES MATHEMATIQUES
Date: 2016
Volume: 140
Number: 3
Page Range: pp. 260-272
ISSN: 0007-4497
Faculty/Unit: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
Language: English
MTMT rekordazonosító: 3019055
DOI azonosító: https://doi.org/10.1016/j.bulsci.2016.01.001
Date Deposited: 2016. Feb. 16. 11:06
Last Modified: 2018. Aug. 29. 13:37
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/6317

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year